# SDR MASA2022091000228

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 40,666 hours, 32,996 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ballast
- Condition: Dirty
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BRUNING RUBBER SMELL IN PAX COMPRTMT
CLEANED FOD FROM BALLAST IN OVR HD BIN 8A
